# SDR GAIA00415

- Difficulty date: July 14, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, RIGHT SLAT, WS 100 HAS A SKIN CRACK AT NR 5 L/E SLAT OUTBOARD TRACK CUT OUT.  REPAIRED TRACK CUT OUT PER SRM 57-30-4.  (M)
